Volume 33, Issue 3
Global Regularity of 2D Leray-Alpha Regularized Tropical Climate Models

Ying Zhang & Baoquan Yuan

J. Part. Diff. Eq., 33 (2020), pp. 208-221.

Published online: 2020-06

Preview Purchase PDF 12 5037
Export citation
  • Abstract

In this paper, we establish the global regularity of 2D leray-alpha regularized tropical climate models. The global strong solution to the system with a half Laplacian of the first baroclinic model of velocity $(\Lambda v)$ and thermal diffusion $(-\Delta\theta)$ or with only the dissipation of the barotropic mode $(-\Delta u)$ are obtained.

  • Keywords

Tropical climate model Leray-alpha model global regularity.

  • AMS Subject Headings

35Q35, 35B65, 76D03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yz503576344@163.com (Ying Zhang)

bqyuan@hpu.edu.cn (Baoquan Yuan)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-33-208, author = {Zhang , Ying and Yuan , Baoquan}, title = {Global Regularity of 2D Leray-Alpha Regularized Tropical Climate Models}, journal = {Journal of Partial Differential Equations}, year = {2020}, volume = {33}, number = {3}, pages = {208--221}, abstract = {

In this paper, we establish the global regularity of 2D leray-alpha regularized tropical climate models. The global strong solution to the system with a half Laplacian of the first baroclinic model of velocity $(\Lambda v)$ and thermal diffusion $(-\Delta\theta)$ or with only the dissipation of the barotropic mode $(-\Delta u)$ are obtained.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v33.n3.2}, url = {http://global-sci.org/intro/article_detail/jpde/17070.html} }
TY - JOUR T1 - Global Regularity of 2D Leray-Alpha Regularized Tropical Climate Models AU - Zhang , Ying AU - Yuan , Baoquan JO - Journal of Partial Differential Equations VL - 3 SP - 208 EP - 221 PY - 2020 DA - 2020/06 SN - 33 DO - http://doi.org/10.4208/jpde.v33.n3.2 UR - https://global-sci.org/intro/article_detail/jpde/17070.html KW - Tropical climate model KW - Leray-alpha model KW - global regularity. AB -

In this paper, we establish the global regularity of 2D leray-alpha regularized tropical climate models. The global strong solution to the system with a half Laplacian of the first baroclinic model of velocity $(\Lambda v)$ and thermal diffusion $(-\Delta\theta)$ or with only the dissipation of the barotropic mode $(-\Delta u)$ are obtained.

Ying Zhang & Baoquan Yuan. (2020). Global Regularity of 2D Leray-Alpha Regularized Tropical Climate Models. Journal of Partial Differential Equations. 33 (3). 208-221. doi:10.4208/jpde.v33.n3.2
Copy to clipboard
The citation has been copied to your clipboard